# SDR FDEA202403210424

- Difficulty date: March 21, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 97,938 hours, 23,861 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: AUB7510
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FWD MOUNT FWD RH MOUNT HOLE PITTED, APPEARS TO HAVE CORROSION. COMPLIED WITH EA 1-5450-T0378566 P1 AND P2 TITLE: NACELLES/PYLON- WING PYLON/STRUT - FWD ENGINE MOUNT,   FWD IB TRUSS BOLT HOLE CORROSION PERMANENT REPAIR.
